Thank you so much for the site. The unfortunate thing is I sit here most of the days reading to try and figure out my problem and I get nothing done. I'm 46 years old and have had regular on time periods up until three years ago. They lasted anywhere from 5-7 days and were quit heavy on days 2-3 with some clotting. Three years ago my cycles would come a day or so earlier and the doctor told me welcome to menopause. Not thinking anything of it I went about my business. Length of time didn't change nor did the flow just the days in between. Well January of this year comes along and again, period starts 3 days sooner but come day 8 and 9 I am spotting very lightly and for the next two weeks it continues to spot. But it was unusual, the spotting would start late afternoon. I would be fine all day until about 3-4 o'clock then it would spot until I went to bed and the cycle would start up the next day. Never heavy enough to wear a pad or liner. After two weeks all spotting quit and I tried to get in to the doctor and could only see a nurse practioner, who I was told could address my problem. Go see her and see tells me I cannot treat your irregular bleeding you have to see the doctor and she will want an ultra sound and possibly a biopsy to check for cancer. I was scared to death and not able to see the doctor until the end of this month. So no actual period all of February, just spotting and here comes the 8th of this month. I went to my GP because I thought I had a urinary infection. It burned when I urinated and it hurt when I urinated. No infection. But lo and behold I started that night and by the next day no burning or pain when I urinate. But I could feel contractions going on in the uterus and then I would flow. I am not accustom to menstrual cramps and I am supposing this is what woman talk about when they have period pains. So I started Natpro on the 8th, 200 mg a day. And 8 days later I am spotting, again no need for a pad or liner and I am still feeling a bit of discomfort. Pain never got so bad that I couldn't do anything and Advil helped but I didn't want to take that everyday if I don't have to. I will say this months cycle has probably been the absolute worse I have ever had since I started in 5th grade. I did have a pelvic ultrasound 14 years ago before I conceived our last child and it was determined I had very small fibroids and the doctor said after the birth that they came out. I know something is going on in there again because it does cause discomfort when I bend over and at times I can feel some pressure, as though I need to have a bowel movement. But I am so close to menopause I with no insurance if I can avoid surgery I really want to do so and that's why I'm using the cream, with hopes it will ward things off. So my questions are do I increase the dosage and if progesterone causes the lining to shed is that what is happening I am still spotting cause I am using the cream? And how do you know the entire lining has shed? Isn't that what I want to happen each month...all the lining to come out to ward off cancer. So then more progesterone is good so all the lining comes out, but then wouldn't that mean you bleed continually? I am confused, but I am also learning alot about hormones and for that I'm grateful for your site. It has helped tremendously! God Bless you and hope to hear from you soon!